# SDR AUS20040420

- Difficulty date: April 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2067051
- Condition: Burned
- Location: Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) RH OVERHEAD LIGHTING TERMINAL 7 CONNECTOR BURNED AND DAMAGED.ADJACENT TERMINAL 6 ALSO HEAT DAMAGED.
